On the asymptotically uniform distribution modulo 1 of extreme order statistics

R.J.G. Wilms, J.J.A.M. Brands

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
1 Downloads (Pure)

Abstract

Let (Xm)81 be a sequence of independent and identically distributed random variables. We give sufficient conditions for the fractional part of rnax (X1., Xn) to converge in distribution, as n¿8 to a random variable with a uniform distribution on [0, 1).
Original languageEnglish
Pages (from-to)63-70
JournalStatistica Neerlandica
Volume48
Issue number1
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'On the asymptotically uniform distribution modulo 1 of extreme order statistics'. Together they form a unique fingerprint.

Cite this